MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 05/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for investigation.Manufacturing review of the referenced lot number and respective device history record was conducted on 18may2021, showing that all units were quality released on 28dec2020 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m20f1184 was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 07july2020 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.A review of the instructions for use (ifu-art-20662c) provided with the finished cangaroo envelope device states under the section potential complications: the following device-related complications are possible: hematoma and infection.The patient's history mentions several vascular access ports as well as the possibility that she is a cancer patient.Reported adverse events potentially related to treatments for associated comorbidities.No further information is available reqarding this event, should any additional information be received, a follow-up report will be filed.
 
Event or Problem Description
It was reported on (b)(6) 2021 by aziyo business partner biotronik that a cangaroo envelope (model cmcv-009-med, lot# m20n1418) was used in an initial pacemaker implant procedure on (b)(6) 2021 on a female patient.Envelope was prepared by soaking in saline for 1 - 2 minutes.Patient was seen in emergency department on (b)(6) 2021 with swelling and bruising around her pacemaker and potential envelope infection.The patient was placed on iv antibiotics.Device was explanted (b)(6) 2021 and patient is being re-evaluated if another device will be implanted at a later date.No further information was provided despite requests for additional details.Should any additional information be received, a follow-up report will be filed.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key11958003
Report Number3005619880-2021-00019
Device Sequence Number1321239
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberCMCV-009-MED
Device Lot NumberM20N1418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;